Jan 3, 2011
Response from Dr. Young
Hello and thank you for your post.
Assuming that your diet isn't extreme, it isn't mandatory at all that you take a multivitamin.
We do try to address optimal diet; one that includes fiber, fruit, vegetables and adequate dietary calcium and vitamin D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Causes Of Vaginal Cysts
- How Much Damage Does Chlamydia Cause At 6 Months?
- Can Low Immune System Cause Delayed Seroconversion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.